# SDR ASAA2013022293983

- Difficulty date: February 22, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 17,573 hours, 5,513 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05554
- Condition: Failed
- Location: Autothrottle
- Part time: 17,600 hours, 5,519 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/T WILL NOT ENGAGE.  SWITCH GOES OFF AFTER ABOUT 2 SECONDS.  RED A/T ANNUNCIATOR LIGHT FLASHES.   REPLACED NR 1 AND NR 2 AUTOTHROTTLE SERVO MOTORS AND PERFORMED GOOD INSTALLATION TEST REF 22-31-92.
